Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow.

I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months.

What should I do, any medical tests or anything?

Share this post


Link to post
Share on other sites

Accutane can cause Ephyiseal clousure in young people who aren't done growing, ironically Vit A toxicity causes the same thing. Which accutane is a derivative of.

http://www.rocheusa.com/products/accutane/pi/pdf

You can have a scan to see if it is closed up if your doctor will do one. You may still grow though, If not then see if they will do a scan.

Good Luck.

Share this post


Link to post
Share on other sites

You need to speak to your doctor. If you pull up the link I supplied you by Roche, It explains Ephyiseal Closures.

You have to have a scan to see if it is closed and if it is you will not grow anymore. It is a documented side effect.

Sorry, Hopefully it didn't close up and you will still grow some.

You can see this link

http://www.acne.org/messageboard/index.php?showtopic=242085

Share this post


Link to post
Share on other sites
Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow.

I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months.

What should I do, any medical tests or anything?

I can't believe people are actually talking about this as if it's as common as dry lips :doh:

Yes, this warrants mentioning, but it does'nt warrant it being talked about as if it's some really common side affect, just go and get a check if it helps you being nervous.

Share this post


Link to post
Share on other sites
Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow.

I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months.

What should I do, any medical tests or anything?

I can't believe people are actually talking about this as if it's as common as dry lips :doh:

Yes, this warrants mentioning, but it does'nt warrant it being talked about as if it's some really common side affect, just go and get a check if it helps you being nervous.

well it does make me feel better that i waited till i was 19 i mean even if i stop growing which im probably done im 6 2 am i skinny kid but i really dont think it will stop u from if u work out musicles not growing.

Share this post


Link to post
Share on other sites

I'm talking the Claravis, not the Accutane by Roche. But I checked and Claravis has the same side effect of stunt growth.

Do you maybe know who will be able to check and see if its blocked, my Dermatologist or a regular Doctor?

Share this post


Link to post
Share on other sites
I'm talking the Claravis, not the Accutane by Roche. But I checked and Claravis has the same side effect of stunt growth.

Do you maybe know who will be able to check and see if its blocked, my Dermatologist or a regular Doctor?

While you're at your derms, ask if you can see someone who will check your bones out, all they have to do I think is an x ray and they can tell you from there.

Share this post


Link to post
Share on other sites
Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow.

I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months.

What should I do, any medical tests or anything?

I can't believe people are actually talking about this as if it's as common as dry lips :doh:

Yes, this warrants mentioning, but it does'nt warrant it being talked about as if it's some really common side affect, just go and get a check if it helps you being nervous.

I think its more common than you think. I'd say if taken enough, accutane can cause any teenager's growth plates to prematurely close.

Share this post


Link to post
Share on other sites
Guys, I think while I'm on Accutane I stopped growing, because always over the summer I grow few inches, but this summer I did not grow.

I started Accutane when I was 15 years old and now I'm 16, so I took Accutane for 6 months.

What should I do, any medical tests or anything?

I can't believe people are actually talking about this as if it's as common as dry lips :doh:

Yes, this warrants mentioning, but it does'nt warrant it being talked about as if it's some really common side affect, just go and get a check if it helps you being nervous.

I think its more common than you think. I'd say if taken enough, accutane can cause any teenager's growth plates to prematurely close.

Yerr, only in people who take extremely high doses of Vitamin A (something which is'nt even perscibed), although it can still happen in people who take take lower doses I don't think it's that common. There has been no clinical studies done on it, so I don't believe anything properly until the scientists verify it.

At the moment the premature plate closure has been reported, but nothing more, and I don't even know much people who have reported plate closure a lot except for people who claim to have on this site and they could be wrong.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×